Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 18, NWS Hastings, NE

June 19, 2010Jewell County, Kansas

NWS Hastings, NE issued this tornado warning at Jun 19, 2010, 6:14 PM CDT for Jewell County, Kansas. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2010, 6:14 PM CDT (23:14 UTC)
Expired
Jun 19, 2010, 7:00 PM CDT
In force
46 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

County Jewell County, KS

The radar

The Grand Island radar (KUEX), 76 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:23 PM CDTHAIL 1.75Randall, KS
Jun 19, 6:29 PM CDTHAIL 2.752 Nnw Randall, KS
Jun 19, 6:35 PM CDTTORNADO2 Ne Randall, KSTORNADO HIT FARMSTEAD
Jun 19, 6:37 PM CDTTORNADO3 Ene Randall, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 5:05 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4199 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WFUS53 KGID 192314
TORGID
KSC089-200000-
/O.NEW.KGID.TO.W.0018.100619T2314Z-100620T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 700 PM CDT

* AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR RANDALL...OR 13 MILES NORTH OF BELOIT...AND
  MOVING EAST AT 10 MPH.

  IN ADDITION...AT 602 PM CDT...WIND GUSTS TO OVER 60 MPH WERE       
  REPORTED WITH THIS STORM NEAR JEWELL.

* LOCATIONS IMPACTED INCLUDE...
  RANDALL AND FORMOSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3984 9793 3956 9793 3956 9810 3962 9821
      3983 9818
TIME...MOT...LOC 2313Z 277DEG 11KT 3965 9805

$$
WESELY
4 follow-up statements
750 
WWUS53 KGID 192326 RRA
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
626 PM CDT SAT JUN 19 2010

KSC089-200000-
/O.CON.KGID.TO.W.0018.000000T0000Z-100620T0000Z/
JEWELL KS-
626 PM CDT SAT JUN 19 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN JEWELL COUNTY
UNTIL 700 PM CDT...

AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR RANDALL...OR 13 MILES NORTH OF BELOIT...MOVING
EAST AT 15 MPH.

IN ADDITION...AT 622 PM CDT...GOLFBALL SIZE HAIL WAS REPORTED IN 
RANDALL WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  RANDALL AND MAINLY RURAL AREAS OF SOUTHEASTERN JEWELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3984 9793 3956 9793 3956 9810 3962 9821
      3983 9818
TIME...MOT...LOC 2325Z 277DEG 11KT 3965 9800

$$
WESELY
365 
WWUS53 KGID 192335
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
635 PM CDT SAT JUN 19 2010

KSC089-200000-
/O.CON.KGID.TO.W.0018.000000T0000Z-100620T0000Z/
JEWELL KS-
635 PM CDT SAT JUN 19 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN JEWELL COUNTY
UNTIL 700 PM CDT...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR RANDALL...OR 14 MILES NORTHEAST OF BELOIT...
MOVING EAST AT 15 MPH.

IN ADDITION...AT 626 PM CDT...BASEBALL SIZE HAIL WAS REPORTED 2 
MILES NORTHWEST OF RANDALL WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN JEWELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3984 9793 3956 9793 3956 9810 3962 9821
      3983 9818
TIME...MOT...LOC 2334Z 277DEG 11KT 3965 9796

$$
WESELY
203 
WWUS53 KGID 192345
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT SAT JUN 19 2010

KSC089-200000-
/O.CON.KGID.TO.W.0018.000000T0000Z-100620T0000Z/
JEWELL KS-
645 PM CDT SAT JUN 19 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN JEWELL COUNTY
UNTIL 700 PM CDT...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED 3 MILES EAST NORTHEAST 
OF RANDALL...OR 15 MILES NORTHEAST OF BELOIT...MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN JEWELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3984 9793 3956 9793 3956 9810 3962 9821
      3983 9818
TIME...MOT...LOC 2345Z 275DEG 6KT 3966 9797

$$
WESELY
984 
WWUS53 KGID 192357
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
657 PM CDT SAT JUN 19 2010

KSC089-200006-
/O.EXP.KGID.TO.W.0018.000000T0000Z-100620T0000Z/
JEWELL KS-
657 PM CDT SAT JUN 19 2010

...THE TORNADO WARNING FOR SOUTHEASTERN JEWELL COUNTY WILL EXPIRE AT
700 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
NORTHERN PORTIONS OF JEWELL COUNTY UNTIL 745 PM IN ASSOCIATION WITH 
ANOTHER THUNDERSTORM.

LAT...LON 3984 9793 3956 9793 3956 9810 3962 9821
      3983 9818
TIME...MOT...LOC 2356Z 275DEG 6KT 3966 9795

$$
WESELY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:43 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 19, 3:43 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
343 PM CDT SAT JUN 19 2010

.SHORT TERM...THE MAIN SHORT TERM ISSUE IS THUNDERSTORMS TONIGHT.
THE FRONTAL BOUNDARY HAS SURGED BACK NORTH...WITH 70 DEGREES SURFACE
DEWPOINTS UP TO THE KANSAS BORDER. VERY UNSTABLE AIR MASS ASSOCIATED
WITH INCREASING MOISTURE...ALTHOUGH STRONG CAP IS HOLDING. CU FIELD
IN NORTHERN KANSAS IS RIGHT NEAR THE FRONT. THE NORTHERN CWFA IS A
DIFFERENT STORY...WITH MIDDLE 50S DEWPOINTS AND PLEASANT LOWER 80S
TEMPERATURES. WATER VAPOR IMAGERY HINTS AT WEAK PERTURBATION IN
NORTHEAST COLORADO...SORT OF AN EXTENSION OF STRONGER PART OF WAVE
MOVING INTO THE DAKOTAS.

ESSENTIALLY...WE ARE WAITING FOR THUNDERSTORMS TO BREAK THE STRONG
CAP. THAT LOOKS LIKE VERY LATE THIS AFTERNOON...OR EARLY THIS
EVENING. IF/WHEN STORMS DEVELOP...THERE WILL QUICKLY BE SEVERE
WITH CAPES ABOUT 3K MOVING INTO THE AREA...GOOD SHEAR...AND THE
POSSIBILITY OF A TORNADO NEAR THE FRONTAL BOUNDARY. STILL SOME
UNCERTAINTY ON THE TIMING AND INITIATION POINT...BUT HAVE INCLUDED
SEVERE WORDING WITH HIGHEST PRECIPITATION CHANCES THIS EVENING.
LOW LEVEL JET WILL FEED INTO THE SYSTEM EARLY ON...BUT VEER OFF
FURTHER EAST AROUND MIDNIGHT. THAT SHOULD START TO TAKE THE
STORMS EAST OVERNIGHT...AND LESSEN CWFA STORM COVERAGE AND TAKE
HEAVY RAIN WITH IT.

THE FRONT IS FORECAST TO PUSH FURTHER NORTH SUNDAY...AND SHARE
THE HEAT AND HUMIDITY AT LEAST UP TO INTERSTATE 80. TEMPERATURES
OF 95 TO 100 DEGREES ARE LIKELY ACROSS NORTH CENTRAL KANSAS
AND FAR SOUTHWEST NEBRASKA CWFA. HARD TO THINK IT WON/T BE AT
LEAST BREEZY SOUTH OF THE FRONT SUNDAY. NORTHER CWFA WILL NOT
BE QUITE AS WARM...BUT WARMER THAN TODAY. THE FRONT IS FORECAST
TO BE 60 TO 100 MILES NORTH AND WILL ONCE AGAIN BE A FOCAL POINT
FOR THUNDERSTORMS...BUT STILL BATTLING A STRONG CAP TO FORM. THE
NORTHERN CWFA APPEARS MORE IN LINE FOR ANY SEVERE RISK SUNDAY...
NOT ONLY FROM THE FRONTAL ZONE BUT ALSO FROM THUNDERSTORMS
ROLLING EAST ACROSS NORTHERN NEBRASKA FROM THE HIGH PLAINS. DIDN/T
MAKE TOO MANY CHANGES TO THE SUNDAY/SUNDAY NIGHT FORECAST.

.LONG TERM...STARTING 12Z MONDAY...PRIMARY FORECAST CONCERNS CENTER
UPON CHANCES FOR PRECIPITATION AND WARM TEMPERATURES. LONG RANGE
MODEL GUIDANCE SUGGESTS THE SURFACE BOUNDARY RESPONSIBLE FOR
TODAYS PRECIPITATION WILL CONTINUE LINGERING OVER THE AREA THROUGH
EARLY TO MID NEXT WEEK...THUS PRESENTING ADDITIONAL PRECIPITATION
CHANCES ACROSS THE CWA. THE UPPER LEVEL RIDGE IS EXPECTED TO
CONTINUE STRENGTHENING THROUGH MID NEXT WEEK...BUT MID LEVEL
PERTURBATIONS WORKING UP THE BACKSIDE OF THE RIDGE WILL PRESENT
ADDITIONAL DPVA AND WAA FOR SHOWER AND THUNDERSTORM ACTIVITY
ACROSS THE AREA. FINALLY...OVERNIGHT LLJ ACTIVITY...ESPECIALLY
ACROSS EAST AND NORTHEASTERN PORTIONS OF THE CWA...WILL LIKELY
PRESENT ENOUGH LOW LEVEL CONVERGENCE AND THETA-E ADVECTION FOR
OVERNIGHT CONVECTION. TEMPERATURES WILL REMAIN AT ABOVE CLIMO
LEVELS THROUGHOUT THE EXTENDED FORECAST PERIOD AS THE UPPER LEVEL
RIDGE CONTINUES BUILDING IN AND 850MB TEMPERATURES REMAIN IN THE
MID TO UPPER 20 DEGREES C. CURRENTLY HAVE FORECAST HIGH
TEMPERATURES IN THE UPPER 80S ACROSS OUR NORTH...AND IN THE UPPER
90S TO NEAR 100 ACROSS OUR SOUTH THROUGHOUT THE EXTENDED FORECAST
PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1237 PM CDT SAT JUN 19 2010/

AVIATION...18Z TAF. FRONT JUST SOUTH OF KGRI WILL RESULT IN EAST
WINDS THROUGH THE DAY TODAY WITH VFR CONDITIONS EXPECTED INITIALLY.
THE FRONT WILL BE THE FOCUS FOR LATE DAY/EARLY EVENING STORMS
WHICH WILL IMPACT KGRI WITH LOCALLY GUSTY WINDS AND MVFR CEILINGS
AND VISIBILITIES. THE FRONT WILL LIFT FURTHER NORTH TOWARD THE
END OF THE FORECAST PERIOD ALLOWING MOISTURE TO SURGE NORTH AND
SOME FOG MAY DEVELOP.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 19, 5:38 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
538 PM CDT SAT JUN 19 2010

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
201200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
538 PM CDT SAT JUN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS EVENING...ALONG
A NEARLY STATIONARY BOUNDARY CLOSE TO THE KANSAS AND NEBRASKA
BORDER. WITH A VERY UNSTABLE AIR MASS IN PLACE...AND A FAVORABLE
WIND PROFILE NEAR THE FRONT...SEVERE THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING BASEBALL SIZE HAIL AND WIND GUSTS IN EXCESS OF 70
MPH. THROUGH THE EVENING...AN ISOLATED TORNADO IS POSSIBLE...
MAINLY ACROSS NORTH CENTRAL KANSAS...AND IN SOUTH CENTRAL NEBRASKA
SOUTH OF INTERSTATE 80. THESE STORMS WILL ALSO POSE A HYDROLOGIC
RISK...AND HEAVY RAIN IN EXCESS OF 2 INCHES IN A SHORT AMOUNT OF
TIME WILL HEIGHTEN THE FLASH FLOOD AND RIVER FLOODING RISK.

THE THUNDERSTORMS WILL ROLL EAST IN THE LATE EVENING AND EARLY
OVERNIGHT HOURS...WITH A LESSER RISK FOR THUNDERSTORMS AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS FROM SUNDAY
THROUGH FRIDAY...GENERALLY FAVORING THE EVENING AND OVERNIGHT
HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BOTH
SUNDAY AND MONDAY.

TEMPERATURES WILL BE HOT ACROSS FAR SOUTHERN NEBRASKA AND NORTH
CENTRAL KANSAS THROUGH AT LEAST TUESDAY...WITH DAILY HIGH
TEMPERATURES IN THE MIDDLE AND UPPER 90S...AND AFTERNOON HEAT
INDEX VALUES OF 100 TO 105 DEGREES ACROSS MOST OF NORTH CENTRAL
KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 19, 5:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
549 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             7 S ALTON               39.37N 98.95W
06/19/2010  E2.50 INCH       OSBORNE            KS   PUBLIC

&&

DOXEY
Local storm report, Jun 19, 5:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
552 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             5 SW OSBORNE            39.39N 98.76W
06/19/2010  E0.75 INCH       OSBORNE            KS   PUBLIC

&&

DOXEY
Local storm report, Jun 19, 5:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
558 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             7 W OSBORNE             39.44N 98.83W
06/19/2010  E1.50 INCH       OSBORNE            KS   NWS EMPLOYEE

&&

NWS
Local storm report, Jun 19, 6:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
605 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             JEWELL                  39.67N 98.15W
06/19/2010  M1.25 INCH       JEWELL             KS   CO-OP OBSERVER

            VERY HEAVY RAIN

&&

DOXEY
Local storm report, Jun 19, 6:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
607 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND GST     JEWELL                  39.67N 98.15W
06/19/2010  E60 MPH          JEWELL             KS   STORM CHASER

            SOME DEBRIS ON ROAD

&&

DOXEY
Local storm report, Jun 19, 6:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
610 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             WEBSTER STATE PARK      39.40N 99.45W
06/19/2010  E0.75 INCH       ROOKS              KS   LAW ENFORCEMENT

            MODERATE RAIN

&&

DOXEY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 5:57 AM CDTSevere Thunderstorm WarningGIDPhillips, Smith33 min
Jun 19, 6:27 AM CDTSevere Thunderstorm WarningGIDJewell, Smith48 min
Jun 19, 6:35 AM CDTSevere Thunderstorm WarningGIDPhillips40 min
Jun 19, 7:14 AM CDTSevere Thunderstorm WarningGIDPhillips, Smith46 min
Jun 19, 7:16 AM CDTSpecial Weather StatementGIDJewell, Mitchell44 min
Jun 19, 7:26 AM CDTSevere Thunderstorm WarningGIDJewell49 min
Jun 19, 7:27 AM CDTSpecial Weather StatementGIDRooks33 min
Jun 19, 7:40 AM CDTSevere Thunderstorm WarningGIDOsborne, Rooks50 min
Jun 19, 7:58 AM CDTSpecial Weather StatementGIDSmith32 min
Jun 19, 8:12 AM CDTSevere Thunderstorm WarningGIDSmith18 min
Jun 19, 8:22 AM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Smith38 min
Jun 19, 8:40 AM CDTSevere Thunderstorm WarningGIDJewell, Mitchell34 min
Jun 19, 4:40 PM CDTSevere Thunderstorm WarningGIDJewell50 min
Jun 19, 5:00 PM CDTSpecial Weather StatementGIDOsborne45 min
Jun 19, 5:18 PM CDTSevere Thunderstorm WarningGIDOsborne, Rooks42 min
Jun 19, 5:29 PM CDTSevere Thunderstorm WarningGIDJewell46 min
Jun 19, 5:33 PM CDTSpecial Weather StatementGIDPhillips42 min
Jun 19, 5:37 PM CDTTornado WarningGIDJewell38 min
Jun 19, 5:38 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks, Smith52 min
Jun 19, 5:56 PM CDTFlash Flood WarningGIDJewell6 hr
Jun 19, 5:56 PM CDTSevere Thunderstorm WarningGIDJewell, Osborne, Smith24 min
Jun 19, 6:11 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne34 min
Jun 19, 6:22 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks, Smith38 min
Jun 19, 6:32 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks28 min
Jun 19, 6:37 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Smith38 min
Jun 19, 6:48 PM CDTTornado WarningGIDOsborne, Phillips, Rooks, Smith27 min
Jun 19, 6:53 PM CDTSevere Thunderstorm WarningGIDSmith27 min
Jun 19, 6:54 PM CDTSevere Thunderstorm WarningGIDJewell51 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.